AdS and Lifshitz black hole solutions in conformal gravity sourced with a scalar field

Herrera, F; Vasquez, Y

Más información

Título según WOS: AdS and Lifshitz black hole solutions in conformal gravity sourced with a scalar field
Título según SCOPUS: AdS and Lifshitz black hole solutions in conformal gravity sourced with a scalar field
Título de la Revista: PHYSICS LETTERS B
Volumen: 782
Editorial: Elsevier
Fecha de publicación: 2018
Página de inicio: 305
Página final: 315
Idioma: English
DOI:

10.1016/j.physletb.2018.05.051

Notas: ISI, SCOPUS